Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Existence and exponential decay of solutions to a quasilinear thermoelastic plate system
University of Virginia, Department of Mathematics.
Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
London School of Economics, Department of Mathematics.
2008 (engelsk)Inngår i: NoDEA. Nonlinear differential equations and applications (Printed ed.), ISSN 1021-9722, E-ISSN 1420-9004, Vol. 15, nr 6, s. 689-715Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We consider a quasilinear PDE system which models nonlinear vibrations of a thermoelastic plate defined on a bounded domain in , n ≤ 3. Existence of finite energy solutions describing the dynamics of a nonlinear thermoelastic plate is established. In addition asymptotic long time behavior of weak solutions is discussed. It is shown that finite energy solutions decay exponentially to zero with the rate depending only on the (finite energy) size of initial conditions. The proofs are based on methods of weak compactness along with nonlocal partial differential operator multipliers which supply the sought after “recovery” inequalities. Regularity of solutions is also discussed by exploiting the underlying analyticity of the linearized semigroup along with a related maximal parabolic regularity.

sted, utgiver, år, opplag, sider
Basel: Birkhäuser , 2008. Vol. 15, nr 6, s. 689-715
Emneord [en]
Quasilinear thermoelastic plates, existence of weak solutions, uniform decays of finite energy solutions
HSV kategori
Forskningsprogram
matematik
Identifikatorer
URN: urn:nbn:se:su:diva-33711DOI: 10.1007/s00030-008-0011-8ISI: 000261985800003OAI: oai:DiVA.org:su-33711DiVA, id: diva2:283407
Tilgjengelig fra: 2009-12-25 Laget: 2009-12-25 Sist oppdatert: 2017-12-12bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fullteksthttp://www.springerlink.com/content/k3v45225jt689335/?p=8396145355d04a8097b5ca88399df9db&pi=0

Søk i DiVA

Av forfatter/redaktør
Maad, Sara
Av organisasjonen
I samme tidsskrift
NoDEA. Nonlinear differential equations and applications (Printed ed.)

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 24 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf